EN FR
Homepage Inria website


Bibliography

Publications of the year

Articles in International Peer-Reviewed Journals

  • 1M. Albrecht, C. Cid, J.-C. Faugère, R. Fitzpatrick, L. Perret.

    On the complexity of the BKW algorithm on LWE, in: Designs, Codes and Cryptography, February 2015, vol. 74, no 2, 26 p. [ DOI : 10.1007/s10623-013-9864-x ]

    https://hal.inria.fr/hal-00921517
  • 2M. Bardet, J.-C. Faugère, B. Salvy.

    On the complexity of the F5 Gröbner basis algorithm, in: Journal of Symbolic Computation, September 2015, vol. 70, pp. 49–70. [ DOI : 10.1016/j.jsc.2014.09.025 ]

    https://hal.inria.fr/hal-01064519
  • 3J. Berthomieu, J.-C. Faugère, L. Perret.

    Polynomial-Time Algorithms for Quadratic Isomorphism of Polynomials: The Regular Case, in: Journal of Complexity, August 2015, vol. 31, no 4, pp. 590–616. [ DOI : 10.1016/j.jco.2015.04.001 ]

    https://hal.inria.fr/hal-00846041
  • 4J.-C. Faugère, A. Otmani, L. Perret, F. De Portzamparc, J.-P. Tillich.

    Folding Alternant and Goppa Codes with Non-Trivial Automorphism Groups, in: IEEE Transactions on Information Theory, 2015, vol. 62, no 1, pp. 184 - 198. [ DOI : 10.1109/TIT.2015.2493539 ]

    https://hal.inria.fr/hal-01244609
  • 5J.-C. Faugère, A. Otmani, L. Perret, F. De Portzamparc, J.-P. Tillich.

    Structural Cryptanalysis of McEliece Schemes with Compact Keys, in: Designs, Codes and Cryptography, January 2015, 26 p.

    https://hal.inria.fr/hal-00964265
  • 6J.-C. Faugère, M. Safey El Din, T. Verron.

    On the complexity of computing Gröbner bases for weighted homogeneous systems, in: Journal of Symbolic Computation, 2016. [ DOI : 10.1016/j.jsc.2015.12.001 ]

    https://hal.inria.fr/hal-01097316
  • 7D. Henrion, S. Naldi, M. Safey El Din.

    Real root finding for determinants of linear matrices, in: Journal of Symbolic Computation, May 2016, vol. 74, pp. 205-238. [ DOI : 10.1016/j.jsc.2015.06.010 ]

    https://hal.archives-ouvertes.fr/hal-01077888
  • 8V. Y. Pan, E. Tsigaridas.

    Accelerated Approximation of the Complex Roots and Factors of a Univariate Polynomial, in: Theoretical Computer Science, 2015.

    https://hal.inria.fr/hal-01105267
  • 9V. Y. Pan, E. Tsigaridas.

    Nearly optimal computations with structured matrices, in: Theoretical Computer Science, 2015.

    https://hal.inria.fr/hal-01105263
  • 10V. Y. Pan, E. Tsigaridas.

    Nearly Optimal Refinement of Real Roots of a Univariate Polynomial, in: Journal of Symbolic Computation, 2015, vol. 74, pp. 181–204. [ DOI : 10.1016/j.jsc.2015.06.009 ]

    https://hal.inria.fr/hal-00960896

International Conferences with Proceedings

  • 11I. Bannwarth, M. Safey El Din.

    Probabilistic Algorithm for Computing the Dimension of Real Algebraic Sets, in: Proceedings of the 40th International Symposium on Symbolic and Algebraic Computation, Bath, United Kingdom, ACM, July 2015. [ DOI : 10.1145/2755996.2756670 ]

    https://hal.archives-ouvertes.fr/hal-01152751
  • 12J. Berthomieu, B. Boyer, J.-C. Faugère.

    Linear Algebra for Computing Gröbner Bases of Linear Recursive Multidimensional Sequences, in: 40th International Symposium on Symbolic and Algebraic Computation, Bath, United Kingdom, July 2015, pp. 61–68. [ DOI : 10.1145/2755996.2756673 ]

    https://hal.inria.fr/hal-01237861
  • 13B. Bérard, S. Haddad, C. Picaronny, M. Safey El Din, M. Sassolas.

    Polynomial Interrupt Timed Automata, in: The 9th Workshop on Reachability Problems (RP'15), Warsaw, Poland, Lecture Notes in Computer Science, Springer, September 2015, vol. 9328, pp. 20-32. [ DOI : 10.1007/978-3-319-24537-9_3 ]

    https://hal.archives-ouvertes.fr/hal-01222572
  • 14M. Conde Pena, J.-C. Faugère, L. Perret.

    Algebraic Cryptanalysis of a Quantum Money Scheme The Noise-Free Case, in: IACR International Conference on Practice and Theory of Public-Key Cryptography (PKC'15), Maryland, United States, March 2015.

    https://hal.inria.fr/hal-01098223
  • 15J.-S. Coron, J.-C. Faugère, G. Renault, R. Zeitoun.

    Factoring N=prqs for Large r and s, in: RSA Conference Cryptographers' Track, San Francisco, United States, Topics in Cryptology – CT-RSA 2016, February 2016.

    https://hal.inria.fr/hal-01250302
  • 16J.-C. Faugère, D. Gligoroski, L. Perret, S. Simona, E. Thomae.

    A Polynomial-Time Key-Recovery Attack on MQQ Cryptosystems, in: IACR International Conference on Practice and Theory of Public-Key Cryptography (PKC'15), Maryland, United States, March 2015.

    https://hal.inria.fr/hal-01074194
  • 17F. Guo, M. Safey El Din, W. Chu, L. Zhi.

    Optimizing a Parametric Linear Function over a Non-compact Real Algebraic Variety, in: The 2015 ACM on International Symposium on Symbolic and Algebraic Computation, Bath, United Kingdom, ACM, July 2015, pp. 205-212. [ DOI : 10.1145/2755996.2756666 ]

    https://hal.inria.fr/hal-01237920
  • 18D. Henrion, S. Naldi, M. Safey El Din.

    Real root finding for rank defects in linear Hankel matrices, in: International Symposium on Symbolic and Algebraic Computation (ISSAC), Bath, United Kingdom, July 2015, pp. 221-228.

    https://hal.archives-ouvertes.fr/hal-01114378
  • 19A. Herman, E. Tsigaridas.

    Bounds for the Condition Number of Polynomials Systems with Integer Coefficients, in: CASC, Aachen, Germany, V. P. Gerdt, W. Koepf, W. M. Seiler, E. V. Vorozhtsov (editors), 2015, vol. 9301, pp. 210–219. [ DOI : 10.1007/978-3-319-24021-3_16 ]

    https://hal.inria.fr/hal-01248389
  • 20V. Vitse, A. Wallet.

    Improved Sieving on Algebraic Curves, in: LATINCRYPT 2015, 4th International Conference on Cryptology and Information Security in Latin America, Guadalajara, Mexico, K. Lauter, F. Rodríguez-Henríquez (editors), Lecture Notes in Computer Science, August 2015, vol. 9230, pp. 295-307. [ DOI : 10.1007/978-3-319-22174-8_16 ]

    http://hal.upmc.fr/hal-01203086

Scientific Books (or Scientific Book chapters)

  • 21M. Safey El Din.

    Algorithmes efficaces en géométrie algébrique réelle, in: Informatique Mathématique Une photographie en 2015, CNRS Editions, 2015.

    https://hal.inria.fr/hal-01237922

Other Publications